# SDR USAA2010123093284

- Difficulty date: December 17, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON SEAT RAIL BEAM AT FR 55 + 14, S23R, -Y765.  REPAIRED SEAT RAIL BEAM AT FR 55 + 14, S23R, -Y765 IAW A319 SRM 53-00-15 FIGURE 201.
